Extended trial equation method and applications to some nonlinear problems


Postolache M., Gurefe Y., Sonmezoglu A. , Ekici M. , Misirli E.

UPB Scientific Bulletin, Series A: Applied Mathematics and Physics, vol.76, no.2, pp.3-12, 2014 (Journal Indexed in SCI Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 76 Issue: 2
  • Publication Date: 2014
  • Title of Journal : UPB Scientific Bulletin, Series A: Applied Mathematics and Physics
  • Page Numbers: pp.3-12
  • Keywords: Extended trial equation method, sine-cosine-Gordon equation, KdV equation, elliptic integral function solutions, TRAVELING-WAVE SOLUTIONS, 1-SOLITON SOLUTION, TANH METHOD, EVOLUTION

Abstract

In this paper, we introduce the extended trial equation method for solving nonintegrable partial differential equations in mathematical physics. Some exact solutions including soliton solutions, rational, elliptic integral function, Jacobi elliptic function solutions to the (N +1)-dimensional sine-cosine-Gordon equation and the KdV equation with dual power law nonlinearity are obtained by this method. Also, a more general version of the extended trial equation method is proposed.